# SDR IXXA2022042108

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Part number: 453T17062
- Part serial: 546768
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FLOOR PANEL SUPPORT IS CORRODED ON IT'S LOWER SURFACE AROUND THE NUTPLATE AT STA 1351 LBL18.
